# SDR GTIA9700291

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 2432 · Battery/Charger System
- Part: Batteries
- Part number: 6120199M3
- Condition: Failed
- Location: Battery Compt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACY - FLT 511 - FOUND SMOKE COMING FROM E/E COMPARTMENT, AIRCRAFT BATTERIES OVERHEATING, BOLTS READING 24, STILL DISCHARGING 5 MINUTES BEFORE PUSHBACK.  REMOVED AND REPLACED BOTH AIRCRAFT BATTERIES.  REMOVED AND REPLACED BATTERY CHARGER.  REMOVED AND REPLACED BATTERY TEMPERATURE SENSOR.  (X)
